Marwan Alquran
Citado por
Citado por
Analytical solutions of fractional foam drainage equation by residual power series method
M Alquran
Mathematical sciences 8 (4), 153-160, 2014
Analytical Solution of Time-Fractional Drinfeld-Sokolov-Wilson System Using Residual Power Series Method
HM Jaradat, S Al-Shara, QJA Khan, M Alquran, K Al-Khaled
IAENG International Journal of Applied Mathematics 46 (1), 64-70, 2016
Solitons and Periodic Solutions to Nonlinear Partial Differential Equations by the Sine-Cosine Method
M Alquran
Applied Mathematics and Information Sciences (AMIS) 6 (1), 85-88, 2012
Shapes and dynamics of dual-mode Hirota–Satsuma coupled KdV equations: exact traveling wave solutions and analysis
M Alquran, I Jaradat, D Baleanu
Chinese Journal of Physics 58, 49-56, 2019
Analytical solution of time-fractional two-component evolutionary system of order 2 by residual power series method
M Alquran
J. Appl. Anal. Comput 5 (4), 589-599, 2015
Analytical solution of the time-fractional Phi-4 equation by using modified residual power series method
M Alquran, HM Jaradat, MI Syam
Nonlinear Dynamics 90, 2525-2529, 2017
Analytical solutions of fractional population diffusion model: residual power series
M Alquran, K Al-Khaled, J Chattopadhyay
Nonlinear Stud 22 (1), 31-39, 2015
Mathematical methods for a reliable treatment of the (2+ 1)-dimensional Zoomeron equation
M Alquran, K Al-Khaled
Mathematical Sciences 6 (11), 2012
The tanh and sine–cosine methods for higher order equations of Korteweg–de Vries type
M Alquran, K Al-Khaled
Physica Scripta 84 (2), 025010, 2011
Sinc and solitary wave solutions to the generalized Benjamin–Bona–Mahony–Burgers equations
M Alquran, K Al-Khaled
Physica Scripta 83, 065010, 2011
Dynamics of lump collision phenomena to the (3+ 1)-dimensional nonlinear evolution equation
TA Sulaiman, A Yusuf, A Abdeljabbar, M Alquran
Journal of Geometry and Physics 169, 104347, 2021
Variable coefficient equations of the Kadomtsev–Petviashvili hierarchy: multiple soliton solutions and singular multiple soliton solutions
HM Jaradat, S Al-Shara, F Awawdeh, M Alquran
Physica Scripta 85, 7 pp, 2012
Dark and singular optical solutions with dual-mode nonlinear Schrödinger's equation and Kerr-law nonlinearity
I Jaradat, M Alquran, S Momani, A Biswas
Optik 172, 822-825, 2018
Dual-wave solutions for the quadratic–cubic conformable-Caputo time-fractional Klein–Fock–Gordon equation
M Alquran, F Yousef, F Alquran, TA Sulaiman, A Yusuf
Mathematics and Computers in Simulation 185, 62-76, 2021
A novel scheme for solving Caputo time-fractional nonlinear equations: theory and application
M Alquran, I Jaradat
Nonlinear Dynamics 91, 2389-2395, 2018
Revisited Fisher’s equation in a new outlook: a fractional derivative approach
M Alquran, K Al-Khaled, T Sardar, J Chattopadhyay
Physica A: Statistical Mechanics and its Applications 438, 81-93, 2015
Jacobi elliptic function solutions for a two-mode KdV equation
M Alquran, A Jarrah
Journal of King Saud University-Science 31 (4), 485-489, 2019
Theory and applications of a more general form for fractional power series expansion
I Jaradat, M Al-Dolat, K Al-Zoubi, M Alquran
Chaos, Solitons & Fractals 108, 107-110, 2018
Dynamics of optical solitons and nonautonomous complex wave solutions to the nonlinear Schrodinger equation with variable coefficients
TA Sulaiman, A Yusuf, M Alquran
Nonlinear Dynamics 104, 639–648, 2021
New soliton solutions for systems of nonlinear evolution equations by the rational Sine-Cosine method
M Alquran, K Al-Khaled, H Ananbeh
Studies in Mathematical Sciences 3 (1), 1-9, 2011
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20